Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Whenever i moisturise, whether it be with a ucerin redness relief or emu oil or something as simple as aqueous cream my face goes RED. Its usually only temporary- like an hour but i can't apply moisturiser without it doing that. It's always been like that all my life but its so annoying now i have to apply moisturiser so much. Its not the friction of it because im really gentle and even if i put it on without rubbing it in, it still flares up. Why does this happen? i'm not the only one because ive read a few other posts about this, especially in the accutane posts.

Thanks for reading

Share this post


Link to post
Share on other sites
Guest davidtheskinking

The moisturizer that you are using probably sucks if it make's your face red, a moisturizer is mean't to be natural (with natural ingredients) to nourish, replenish and give your skin nutrition not to cause chemical sensitivities... That sounds like it would just cause more problems.

I would recommend a new moisturizer.

Share this post


Link to post
Share on other sites

Ponds Dry Skin Cream. Aveeno moisturizers. Eucerin Q10 Sensitive skin cream. Rosehip seed oil. All were good...

My skin would only itch and turn red with a moisturizer because my skin was sensitive to one of the ingredients. You should definitely find a new one.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×